# SDR MASA2015010312833

- Difficulty date: January 3, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N82314
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000436
- Aircraft time: 139 hours, 68 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR EVAC SLIDE PARTIAL DEPLOYED.  R & R L2 DOOR EVAC SLIDE.
